Publications

Export 545 results:
Author Title Type [ Year(Asc)]
1998
B. Lackey, A Bochner Vanishing Theorem for Elliptic Complexes, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 199–226.
D. Bao and Lackey, B., A geometric inequality and a Weitzenboeck formula for Finsler surfaces, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 245–275.
B. Lackey, A Lichnerowicz Vanishing Theorem for Finsler Spaces, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 227–243.
1996
D. Bao and Lackey, B., A Hodge decomposition theorem for Finsler spaces, Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 323, pp. 51–56, 1996.
D. Bao and Lackey, B., Special eigenforms on the sphere bundle of a Finsler manifold, Contemporary Mathematics, vol. 196, pp. 67–78, 1996.